Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jun 18, 2010, 10:20 PM CDT for Andrew County, DeKalb County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2010, 10:20 PM CDT (03:20 UTC)
- Expired
- Jun 18, 2010, 10:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Andrew County, MO, DeKalb County, MO
The radar
The Pleasant Hill radar (KEAX), 135 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3979 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.0
The text
As transmitted, in the capitals the NWS used until 2016.
926
WFUS53 KEAX 190320
TOREAX
MOC003-063-190345-
/O.NEW.KEAX.TO.W.0018.100619T0320Z-100619T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1020 PM CDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL ANDREW COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1045 PM CDT
* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR UNION STAR...OR 12 MILES NORTHEAST OF
SAVANNAH...AND MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNION STAR AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4004 9461 4005 9455 3992 9445 3986 9468
4001 9472 4005 9462
TIME...MOT...LOC 0320Z 348DEG 14KT 4000 9462
$$
DUX3 follow-up statements
835 WWUS53 KEAX 190329 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1029 PM CDT FRI JUN 18 2010 MOC003-063-190345- /O.CON.KEAX.TO.W.0018.000000T0000Z-100619T0345Z/ ANDREW MO-DEKALB MO- 1029 PM CDT FRI JUN 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DEKALB AND EAST CENTRAL ANDREW COUNTIES UNTIL 1045 PM CDT... AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UNION STAR...OR 12 MILES EAST OF SAVANNAH...MOVING SOUTH AT 15 MPH. RADAR INDICATED THAT THE STRONGEST CIRCULATION REMAINED IN AN AREA EMBEDDED IN EXTREMELY HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... HELENA AND COSBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3999 9469 4004 9456 3992 9445 3986 9468 TIME...MOT...LOC 0329Z 341DEG 14KT 3997 9461 $$ DUX
221 WWUS53 KEAX 190339 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1039 PM CDT FRI JUN 18 2010 MOC003-063-190345- /O.CON.KEAX.TO.W.0018.000000T0000Z-100619T0345Z/ ANDREW MO-DEKALB MO- 1039 PM CDT FRI JUN 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN DEKALB AND EAST CENTRAL ANDREW COUNTIES UNTIL 1045 PM CDT... AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UNION STAR...OR 13 MILES EAST OF SAVANNAH...MOVING SOUTHEAST AT 15 MPH. RECENT RADAR DATA SUGGESTED THAT THE CIRCULATION WITHIN THIS STORM HAS STARTED TO WEAKEN...HOWEVER A BRIEF TORNADO MAY STILL BE POSSIBLE WITHIN THIS STORM. LOCATIONS IMPACTED INCLUDE... COSBY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW. && LAT...LON 3999 9469 4004 9456 3992 9445 3986 9468 TIME...MOT...LOC 0338Z 335DEG 15KT 3993 9458 $$ DUX
111 WWUS53 KEAX 190347 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1047 PM CDT FRI JUN 18 2010 MOC003-063-190356- /O.EXP.KEAX.TO.W.0018.000000T0000Z-100619T0345Z/ ANDREW MO-DEKALB MO- 1047 PM CDT FRI JUN 18 2010 ...THE TORNADO WARNING FOR NORTHWESTERN DEKALB AND EAST CENTRAL ANDREW COUNTIES HAS EXPIRED... THE ROTATION IN THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...HOWEVER REMAINS STRONG ENOUGH TO PRODUCE SEVERE WIND IN EXCESS OF 60 MPH. A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR THE AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3999 9469 4004 9456 3992 9445 3986 9468 TIME...MOT...LOC 0339Z 335DEG 15KT 3993 9458 $$ DUX
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 18, 7:24 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 18, 7:24 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 724 PM CDT FRI JUN 18 2010 .UPDATE... EVENING ADJUSTMENT TO THE FORECAST...MOSTLY TO TRIM POP COVERAGE FOR THE FIRST SIX HOURS...AND LIMIT POPS TO LESS THAN 40% AFTER MIDNIGHT. EVENING ACTIVITY NEAR THE IOWA BORDER IS NOT HAVING ANY SUCCESS CONGEALING INTO A LINER SYSTEM THAT WILL PUSH SOUTH DEEPER INTO MISSOURI. LACK OF LOW LEVEL CONVERGENCE...OR ANY SEMBLANCE OF A SHORTWAVE ALOFT...SEEMS TO HAVE LIMITED THE STORMS TO MOSTLY BEING NORTH OF THE MISSOURI BORDER...WERE THE CAP IS A LITTLE WEAKER AND SHEAR IS BETTER. LATE TONIGHT STORM ACTIVITY MIGHT GET GOING BACK AGAIN IN THE WARM AIR ADVECTION ZONE...WHERE THE NOSE OF THE LOW LEVEL JET AND LINGERING COLD FRONT INTERSECT IN NORTH CENTRAL KANSAS/SOUTH CENTRAL NEBRASKA. IF THAT CONVECTION GETS GOING... THOUGHTS ARE IT WOULD MOVE EAST DURING THE MORNING HOURS OF SATURDAY. SO HAVE KEPT CHANCE POPS THROUGH THE EARLY MORNING HOURS FOR NOW. CUTTER && .DISCUSSION... /411 PM CDT FRI JUN 18 2010/ SHORT TERM (TONIGHT THROUGH SATURDAY)... EARLY MORNING CONVECTIVE COMPLEX...THAT MOVED EAST THROUGH IOWA TODAY...PUT OUT A NICE BOUNDARY ACROSS THE FAR NORTHERN REACHES OF MISSOURI THIS MORNING. HOWEVER...CONTINUED DEEP LAYER SOUTHERLY WINDS AHEAD OF A COLD FRONT...CURRENTLY RESIDING JUST OFF THE FAR NORTHWEST TIP OF MISSOURI FROM SOUTHWEST TO NORTHEAST...HAS PUSHED THAT BOUNDARY UP INTO IOWA. VISIBLE SATELLITE IMAGERY INDICATES THAT THE OUTFLOW BOUNDARY NOW TAILS BACK...AND IS INTERSECTING THE FRONT...SOMEWHERE JUST TO THE SOUTH OF OMAHA. AGITATED CUMULUS CLOUDS ACROSS SOUTHEAST NEBRASKA INDICATE THAT THE VERY WARM AND MOIST AIR IN THE WARM SECTOR IS TRYING TO BREAK WHAT LITTLE CAP WAS SHOWN TO BE IN PLACE BY THE 18Z SOUNDINGS FROM TOPEKA AND OMAHA. GIVEN LATEST RUC ANALYSIS FROM SPC...MLCAPE VALUES ARE TIPPING THE SCALES AT AROUND 4000 J/KG. AFTERNOON WATER VAPOR IMAGERY SHOWS A RATHER LARGE FETCH OF DRY AIR ALOFT ADVECTING INTO THE LOWER MISSOURI RIVER VALLEY THANKS TO THE PERSISTENT SOUTHWEST FLOW AND DRY DESERT SOUTHWEST. MODEL PREFERENCE IS NON-EXISTENT AS ALL THE MODELS HAVE BEEN HAVING A DIFFICULT TIME PINNING DOWN ANY OF THE CONVECTIVE DETAILS OVER RECENT DAYS. THEREFORE...FORECAST METHODOLOGY FOR TODAY THROUGH SATURDAY IS BASED ON WHERE THE BOUNDARIES ARE...AND ARE EXPECTED TO BE...AND GENERAL SYNOPTIC FEATURES. THIS RESULTS IN A RATHER LOW CONFIDENCE FORECAST AFTER ABOUT THE FIRST 6 HOURS. FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING...CONVECTION MIGHT START FIRING IN SOUTHEAST NEBRASKA NEAR THE INTERSECTION OF THE FRONT AND OLD OUTFLOW BOUNDARY. WITH AMPLE INSTABILITY TO TAP...THUNDERSTORMS SHOULD BE ABLE TO RAMP UP TO SEVERE LEVELS RATHER QUICKLY...WITH SUFFICIENT SHEAR NORTH OF THE IOWA BORDER TO ALREADY JUSTIFY A TORNADO WATCH...NORTH OF OUR FORECAST AREA. BIG ISSUES WITH THIS IDEA THOUGH IS THE LACK OF GOOD LOW LEVEL CONVERGENCE...AS SURFACE WINDS AND LOW LEVEL SHEAR ARE RATHER WEAK GIVEN FLOW AROUND A WEAK SURFACE LOW IN NORTHEAST KANSAS/ SOUTHEAST NEBRASKA...AND NO INITIATING UPPER LEVEL SHORTWAVE TO BE SEEN ON WATER VAPOR. SO...WHILE ITS NOT A SURE THING...HAVE STILL LEANED THE FORECAST TOWARDS EXPECTATION OF A LINE OF THUNDERSTORMS MOVING INTO THE NORTHWEST CORNER FROM NEBRASKA...AND SPREADING EAST AND SOUTH AFTER 00Z TONIGHT. EXPECT ANY STORMS THAT DEVELOP TO HAVE A HARD TIME LASTING...OR MAKING IT...SOUTH OF THE MISSOURI RIVER AS SHEAR SOUTH OF THE IOWA BORDER IS VERY POOR...AND AN EML SHOULD CAP THIS REGION OFF. ANY STORMS THAT DO MAKE IT INTO OUR FORECAST AREA SHOULD BE ACCOMPANIED BY A THREAT OF DAMAGING WINDS...GIVEN DRY AIR ALOFT...AND HEAVY RAIN AS PRECIPITABLE WATER VALUES ARE ABOVE 1.5 INCHES. FOR SATURDAY...IF ANYTHING CAN GET GOING TONIGHT...THERE MIGHT BE LINGERING ACTIVITY ACROSS THE REGION DURING THE MORNING HOURS OF SATURDAY. HOWEVER...THE CHANCE POPS ACROSS THE AREA FOR SATURDAY ARE MOSTLY BASED ON THE IDEA OF ANY RESIDUAL OUTFLOW BOUNDARY THAT MIGHT HAVE SETTLED ACROSS THE REGION OVERNIGHT THANKS TO ANY CONVECTION OR THE FRONT. ANOTHER HOT AND HUMID DAY WILL PREVAIL SATURDAY PROVIDING PLENTY OF FUEL FOR THUNDERSTORMS IF THEY CAN GET GOING. CUTTER MEDIUM RANGE (SUNDAY THROUGH FRIDAY)... BY SUN MORNING...AN AREA OF LOW PRESSURE WILL STILL BE SITUATED OVER WESTERN KS...WITH A WARM FRONT EXTENDING EASTWARD OVER THE IA/MO BORDER. CAN EXPECT PRECIP TO FORM NORTH OF THIS BOUNDARY THROUGH THE EVENING HOURS. STILL SOME UNCERTAINTY REGARDING THE LOCATION OF THIS FRONT. GFS AND NAM PUTTING THE FRONT OVER SOUTHERN IA...WHILE THE ECMWF AND GEM SHOW THE FRONT SAGGING FURTHER SOUTHWARD OVER NORTHERN MO. IF THE PATTERN PANS OUT LIKE THE ECMWF/GEM...COULD SEE SOME SCATTERED PRECIP MOVING ACROSS EXTREME NORTHERN MO...AND THE PRECIP COULD LINGER INTO MON. THIS PATTERN WILL REMAIN FAIRLY CONSISTENT THROUGH TUES...BEFORE A MORE ZONAL-LIKE FLOW SETS UP WITH A WEAK RIDGE DEVELOPING OVER THE CENTRAL CONUS. FOR THE REMAINDER OF THE EXTENDED...MODELS ARE PICKING UP ON A FEW WAVES OVER THE NORTHERN AND CENTRAL PLAINS...WITH SOME POTENTIALLY CLIPPING THE NORTHERN CWA. HOWEVER...BETWEEN THE UNCERTAINTY AMONGST THE MODELS AND THE INCONSISTENCY BETWEEN CONSECUTIVE MODEL RUNS...HAVE KEPT POPS AT ONLY SLIGHT CHANCES FOR EXTREME NORTHERN MO DURING THE LATTER HALF OF THE PERIOD. TEMPERATURES WILL BE A MAIN FOCUS FOR THE EXTENDED PERIOD. CURRENTLY EXPECTING TEMPS TO REACH INTO THE UPPER 80S AND LOW/MID 90S FOR MUCH OF THE WEEK...WITH HEAT INDICES NEAR 100 DEGREES POSSIBLE FOR THE SOUTHERN HALF OF THE CWA. ACH && .AVIATION... FOR THE 00Z TAFS...EARLIER THOUGHTS ON CONVECTIVE INITIATION IN SOUTHEAST NEBRASKA DID NOT WORK OUT SO WELL. INITIATION IS GOING ON A TOUCH FARTHER EAST...AND AS A RESULT CONVECTION IS NO LONGER EXPECTED TO REACH THE KANSAS CITY TERMINALS OVERNIGHT. HAVE LEFT VICINITY THUNDER IN THE KSTJ TERMINAL FARTHER NORTH...BUT EVEN THAT ACTIVITY LOOKS LIKE IT WILL SHIFT EAST QUICKLY THIS EVENING. OTHERWISE... WITHOUT THE CONVECTION TO PUSH A SURFACE BOUNDARY SOUTH HAVE STEERED WINDS BACK TO A PREVAILING SOUTHERLY DIRECTION OVERNIGHT WITH SOUTHEAST WINDS DURING THE DAY SATURDAY. DO HAVE SOME THOUGHTS THAT CONVECTION MIGHT TRY TO DEVELOP ACROSS THE TERMINALS TOMORROW IN THE HEAT OF THE AFTERNOON...BUT AT THIS TIME BELIEVE WE HAVE NO SKILL IN ACTUALLY FORECASTING THAT...SO WILL LEAVE FORECAST DRY FOR NOW. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 7:08 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 708 PM CDT FRI JUN 18 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-200015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 708 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ONGOING CONVECTION IN FAR NORTHERN MISSOURI WILL SLOWLY PUSH EAST THROUGH THE EVENING HOURS. MOST ACTIVITY IS EXPECTED TO REMAIN NEAR AND NORTH OF THE IOWA BORDER...THOUGH THESE STORMS MAY AFFECT AREAS IN THE NORTHERN MOST TWO TIERS OF COUNTIES OF NORTH CENTRAL AND NORTHEAST MISSOURI THROUGH MIDNIGHT. MAIN THREATS WITH ANY STORMS THAT OCCUR SOUTH OF THE IOWA BORDER WILL BE FROM DAMAGING WINDS AND HEAVY RAIN. OTHERWISE...LATE TONIGHT THUNDERSTORM ACTIVITY MAY TAKE OFF AGAIN ACROSS NORTH CENTRAL KANSAS/SOUTH CENTRAL NEBRASKA AND MOVE EAST DURING THE EARLY MORNING HOURS. POTENTIAL FOR THIS TO OCCUR APPEARS LOW AT THIS TIME...BUT THERE IS THE POTENTIAL. ONCE AGAIN...MAIN THREAT WITH ANY THUNDERSTORMS THAT MOVE THROUGH WILL BE FROM DAMAGING WINDS AND HEAVY RAIN. MINOR TO MODERATE RIVER FLOODING IS OCCURRING OR IS FORECAST ALONG SEVERAL RIVERS IN THE OUTLOOK AREA. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS MAY BE ONGOING SATURDAY MORNING ACROSS THE OUTLOOK AREA...DISSIPATING BY MID-MORNING IF THEY ARE STILL IN THE REGION. OTHERWISE...WARM AND MUGGY CONDITIONS WILL CONTINUE SATURDAY WITH TEMPERATURES EXPECTED TO REACH THE LOWER 90S AND AFTERNOON HEAT INDICES AROUND 100 DEGREES. A NEARLY STATIONARY FRONT WILL TAKE UP RESIDENCE FROM SOUTHERN NEBRASKA AND NORTHERN KANSAS EAST TO SOUTHERN IOWA AND NORTHERN MISSOURI SATURDAY THROUGH TUESDAY. A SERIES OF WEAK UPPER LEVEL DISTURBANCES MAY TRIGGER PERIODIC ROUNDS OF THUNDERSTORMS SATURDAY THROUGH TUESDAY IN THE VICINITY OF THE BOUNDARY...MAINLY IN NORTHERN MISSOURI ALONG AND NORTH OF ROUTE 36. SEVERE WEATHER WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL. OUTSIDE OF THUNDERSTORM ACTIVITY...VERY WARM AND HUMID CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK. TEMPERATURES IN THE 90S COMBINED WITH HIGH RELATIVE HUMIDITIES WILL PRODUCE HEAT INDICES AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING...BUT MAY BE REQUIRED SATURDAY OR SUNDAY IN AREAS NEAR THE IOWA BORDER. CUTTER
In the hours before
Special weather statement, Jun 18, 8:19 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 PM CDT FRI JUN 18 2010
MOZ007-008-190200-
PUTNAM MO-SCHUYLER MO-
819 PM CDT FRI JUN 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR SCHUYLER AND NORTHERN PUTNAM
COUNTIES UNTIL 900 PM CDT...
AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST
OF SEYMOUR TO 20 MILES NORTHWEST OF LANCASTER TO 11 MILES EAST OF
SEYMOUR TO 12 MILES SOUTHWEST OF SEYMOUR...AND MOVING EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
UNIONVILLE...LANCASTER...DOWNING...QUEEN CITY...GLENWOOD...LIVONIA
AND WORTHINGTON.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4036 9235 4034 9242 4054 9336 4059 9324
4060 9236
TIME...MOT...LOC 0119Z 286DEG 43KT 4094 9271 4076 9271
4065 9288 4056 9325
DUXSpecial weather statement, Jun 18, 8:38 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT FRI JUN 18 2010
MOZ002>005-190215-
GENTRY MO-HARRISON MO-NODAWAY MO-WORTH MO-
838 PM CDT FRI JUN 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NODAWAY...NORTHWESTERN
HARRISON...NORTHERN GENTRY AND SOUTHEASTERN WORTH COUNTIES UNTIL 915
PM CDT...
AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF GRANT CITY TO GRANT CITY TO 7 MILES SOUTHWEST OF GRANT CITY TO
RAVENWOOD...AND MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS MAY
BE CAPABLE OF PRODUCING VERY WEAK FUNNEL CLOUDS ALOFT AS THEY REMAIN
TIED TO A WEAK COLD FRONT.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
EAGLEVILLE...NEW HAMPTON...WORTH...ALLENDALE...HATFIELD...DENVER...
GENTRY AND MARTINSVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4037 9401 4025 9419 4030 9471 4043 9458
4058 9435 4058 9384
TIME...MOT...LOC 0137Z 291DEG 18KT 4056 9419 4047 9432
4040 9447 4033 9460
31Special weather statement, Jun 18, 8:45 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT FRI JUN 18 2010
MOZ006-007-190230-
MERCER MO-PUTNAM MO-
845 PM CDT FRI JUN 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUTNAM AND NORTHEASTERN
MERCER COUNTIES UNTIL 930 PM CDT...
AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF SEYMOUR...OR 17 MILES
NORTHWEST OF UNIONVILLE...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UNIONVILLE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4058 9272 4056 9270 4043 9273 4049 9346
4058 9339 4059 9272
TIME...MOT...LOC 0145Z 272DEG 33KT 4058 9328
DUXSpecial weather statement, Jun 18, 9:15 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT FRI JUN 18 2010
MOZ002>007-012-190300-
ANDREW MO-GENTRY MO-HARRISON MO-MERCER MO-NODAWAY MO-PUTNAM MO-WORTH
MO-
915 PM CDT FRI JUN 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM...
SOUTHEASTERN NODAWAY...MERCER...HARRISON...GENTRY...NORTHEASTERN
ANDREW AND SOUTHEASTERN WORTH COUNTIES UNTIL 1000 PM CDT...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAMONI TO 7 MILES
WEST OF EAGLEVILLE TO STANBERRY TO 10 MILES NORTHEAST OF FILLMORE...
AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THESE STORMS REMAIN ANCHORED TO A VERY WEAK
FRONT...WHICH MAY ALLOW FOR THE BRIEF FORMATION OF VERY WEAK AND
VERY SMALL FUNNEL CLOUDS AS NEW STORMS DEVELOP ALONG THE LINE.
WINDS IN THESE SMALL FUNNEL CLOUDS WILL BE VERY WEAK AND IN MOST
CASES WILL STAY ABOVE THE GOUND.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANBERRY...ALBANY...BETHANY...EAGLEVILLE...RIDGEWAY...
CAINSVILLE...NEW HAMPTON...MERCER...PRINCETON...GUILFORD...
BLYTHEDALE...MARTINSVILLE...FORD CITY...DARLINGTON...SOUTH
LINEVILLE...MOUNT MORIAH AND POWERSVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4013 9411 4014 9422 4008 9422 4007 9426
4011 9498 4057 9411 4059 9308
TIME...MOT...LOC 0211Z 265DEG 35KT 4057 9389 4044 9407
4026 9449 4015 9482
DUXLocal storm report, Jun 18, 10:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FUNNEL CLOUD 3 N KING CITY 40.09N 94.52W
06/18/2010 GENTRY MO LAW ENFORCEMENT
FUNNEL CLOUD OBSERVED ON HIGHWAY 169...3 MILES NORTH OF
KING CITY.
&&
GAMISSpecial weather statement, Jun 18, 10:05 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT FRI JUN 18 2010
MOZ007-008-016-017-190345-
ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
1005 PM CDT FRI JUN 18 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCHUYLER...SOUTHEASTERN
PUTNAM...EASTERN SULLIVAN AND ADAIR COUNTIES UNTIL 1045 PM CDT...
AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
QUEEN CITY TO 7 MILES NORTHWEST OF NOVINGER TO GREEN CITY...AND
MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KIRKSVILLE...QUEEN CITY...NOVINGER...GREENTOP...BRASHEAR...
WORTHINGTON...MILLARD...KIRKSVILLE REGIONAL AND GIBBS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4005 9237 4022 9298 4052 9271 4046 9235
4025 9235
TIME...MOT...LOC 0306Z 287DEG 27KT 4044 9269 4031 9276
4021 9292
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:19 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 41 min |
| Jun 18, 8:38 PM CDT | Special Weather Statement | EAX | Worth | 37 min |
| Jun 18, 8:45 PM CDT | Special Weather Statement | EAX | Putnam | 45 min |
| Jun 18, 9:02 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 43 min |
| Jun 18, 9:15 PM CDT | Special Weather Statement | EAX | Gentry, Harrison, Mercer | 45 min |
| Jun 18, 9:30 PM CDT | Areal Flood Advisory | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 6 hr |
| Jun 18, 9:45 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 6 hr |
| Jun 18, 10:05 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 40 min |
| Jun 18, 10:31 PM CDT | Special Weather Statement | EAX | Daviess, Grundy | 44 min |
| Jun 18, 10:46 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb | 44 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 37 min |
| Jun 18, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 47 min |
| Jun 18, 11:17 PM CDT | Special Weather Statement | EAX | Daviess | 43 min |
| Jun 18, 11:26 PM CDT | Special Weather Statement | EAX | Macon | 49 min |
| Jun 18, 11:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, Livingston, Ray | 25 min |
| Jun 18, 11:49 PM CDT | Special Weather Statement | EAX | Randolph | 26 min |
| Jun 19, 12:01 AM CDT | Special Weather Statement | EAX | Chariton, Randolph | 44 min |
| Jun 19, 12:07 AM CDT | Special Weather Statement | EAX | Caldwell, Clinton | 38 min |
| Jun 19, 12:23 AM CDT | Special Weather Statement | EAX | Saline | 52 min |
| Jun 19, 12:46 AM CDT | Special Weather Statement | EAX | Randolph | 29 min |
| Jun 19, 1:01 AM CDT | Special Weather Statement | EAX | Howard | 29 min |
| Jun 19, 1:31 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray | 5 hr |
| Jun 19, 11:09 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, Platte | 51 min |
| Jun 19, 11:47 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more | 43 min |
| Jun 19, 11:54 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 36 min |
| Jun 19, 12:21 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Clay, Clinton and 9 more | 39 min |
| Jun 19, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Daviess, Grundy and 7 more | 29 min |
| Jun 19, 1:22 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more | 23 min |
| Jun 19, 1:43 PM CDT | Special Weather Statement | EAX | Chariton, Cooper, Howard, Macon, Pettis, Randolph | 47 min |
| Jun 19, 3:52 PM CDT | River Flood Warning | EAX | Buchanan | 43 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.